RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 6, Pages 1040–1051 (Mi de2774)  

Partial Differential Equations

The spectrum of nonselfadjoint elliptic systems of arbitrary order

A. G. Brusentsev

Physical Engineering Institute of Low Temperatures, UkrSSR Academy of Sciences, Khar'kov

Full text: PDF file (1103 kB)

Bibliographic databases:
UDC: 517.974.5
Received: 20.05.1975

Citation: A. G. Brusentsev, “The spectrum of nonselfadjoint elliptic systems of arbitrary order”, Differ. Uravn., 12:6 (1976), 1040–1051

Citation in format AMSBIB
\Bibitem{Bru76}
\by A.~G.~Brusentsev
\paper The spectrum of nonselfadjoint elliptic systems of arbitrary order
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 6
\pages 1040--1051
\mathnet{http://mi.mathnet.ru/de2774}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=425377}
\zmath{https://zbmath.org/?q=an:0333.35058}


Linking options:
  • http://mi.mathnet.ru/eng/de2774
  • http://mi.mathnet.ru/eng/de/v12/i6/p1040

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020